# SDR IPXA2016081106917

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 16,153 hours, 10,309 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL RT FILLET PANEL 323AR MOUNT BRACKET 5TH AFT IS CRACKED.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-40-21, AND DWG 19F53570111 ISSUE F.
